Publications 2007

  1. M.A. García-Amado, F. Michelangeli, P. Gueneau, M.E. Pérez, M.G. Domínguez-Bello Bacterial detoxification of saponins in the crop of the avian foregut fermenter Opisthocomus hoazin. Journal of Animal and Feed Sciences, vol 16, Suppl. 2, 2007, 7881.
  2. I.J. Dejter (with C. C. Lindner, C. A. Rodger and M. Meszka) Almost resolvable 4-cycle systems, JCMCC, 63 (2007), 173-182.
  3. I. J. Dejter (with Delgado), Classes of Hamilton Cycles in the 5-Cube, Jour. Combin. Math. Combin. Comput., 61 (2007), 81-95.
  4. I.J. Dejter (with P.Horak), Completing Latin Squares: Critical Sets II, Journal of Combinatorial Designs, 15(2007), 177–83.
  5. Guihua Gong and Liangqing Li (with George A. Elliott), On the classification of simple inductive limit $C\sp *$-algebras. II. The isomorphism theorem.Invent. Math. 168 (2007), no. 2, 249–320.
  6. H. Janwa (with A.K. Lal),  On the Generalized Hamming Weights and the Covering Radius of Linear Codes,  Lecture Notes in Computer Science, 4871, (2007) 347-356.
  7. A. Kelmans,  Packing k-edge trees in graphs of restricted vertex degrees,  J. Graph Theory 55 (2007) 306–324.
  8. Alexander Kelmans, Packing 3-vertex paths in 2-connected graphs,ArXiv: math.CO/ 0712.4151v1}(2007) 1-13.
  9. C. Pasnicu (with M. Rørdam),  Purely infinite C*-algebras of real rank zero,  J. Reine Angew. Math., 613 (2007) 51-73.
  10. Pericchi LR, (with Marini E, Maldonado A, Cabras S, Hidalgo G, Buba R, Marin A, Flores G, Racugno W, Castellanos ME, Groeschl M, Blaser MJ, Dominguez-Bello MG.) (2007)  “Helicobacter pylori and intestinal parasites are not detrimental to the nutritional status of Amerindians” . American Journal of Tropical Medicine and Hygiene 76: pp. 534-540.
  11. Mahamadi Warma,   Parabolic equations with nonlinear Wentzell-Robin type boundary conditions,   J. Math. Anal. Appl., 336 (2007) 1132-1148.

e-prints

  1. A. Kelmans, Packing 3-Vertex Paths in Claw-Free Graphs,   arXiv:0711.3871v1 [math.CO] 2007.
  2. A. Kelmans, Packing 3-Vertex Paths in 2-Connected Graphs,   arXiv:0712.4151v1 [math.CO]  2007.